Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 41, NWS Key West, FL

October 3, 2020

NWS Key West, FL issued this small craft advisory at Oct 3, 2020, 4:34 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2020, 4:34 PM EDT (20:34 UTC)
Expired
Oct 4, 2020, 4:28 PM EDT
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted.

411 
WHUS72 KKEY 032034
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
434 PM EDT Sat Oct 3 2020

GMZ052>055-072>075-040445-
/O.NEW.KKEY.SC.Y.0041.201003T2034Z-201004T2100Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
434 PM EDT Sat Oct 3 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds increasing to near 20 knots, with seas
  building to 7 feet.

* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.
&&

$$
5 follow-up statements
616 
WHUS72 KKEY 040229
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1029 PM EDT Sat Oct 3 2020

GMZ052>055-072>075-041030-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1029 PM EDT Sat Oct 3 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds increasing to near 20 knots, with seas 
  building to 7 feet.

* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions. 

&&

$$
007 
WHUS72 KKEY 040738
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
338 AM EDT Sun Oct 4 2020

GMZ032-035-042>044-041500-
/O.EXB.KKEY.SC.Y.0041.000000T0000Z-201004T1500Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
338 AM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots. 

* WHERE...Hawk Channel, Bayside and Gulf side from Craig Key to 
  west end of Seven Mile Bridge, and Gulf of Mexico from west 
  end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ052>055-072>075-041600-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
338 AM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East winds near 20 knots, with frequent gusts near 25
  knots. Seas up near 7 feet over the open waters beyond the 
  Reef.

* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
226 
WHUS72 KKEY 041427
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1027 AM EDT Sun Oct 4 2020

GMZ033-034-042100-
/O.EXA.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
1027 AM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East to southeast winds near 20 knots.

* WHERE...Gulf waters beyond 5 fathoms including the Dry 
  Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 to
  33 knots, or seas of 7 feet or greater, are expected to produce
  hazardous conditions for small craft. These hazardous conditions
  may result in poor vessel handling and steering response,
  broaching, overturned dinghies and kayaks, slips and falls on
  slippery decks, rub damage along docks and seawalls, swamped
  bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ032-035-042>044-042100-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
1027 AM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WHAT...East to southeast winds near 20 knots.

* WHERE...Hawk Channel, Bayside and Gulf side from Craig Key to 
  west end of Seven Mile Bridge, and Gulf of Mexico from west 
  end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms.

* WHEN...In effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ052>055-072>075-042100-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1027 AM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WHAT...East to southeast winds near 20 knots, with seas as high
  as 7 feet.

* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
725 
WHUS72 KKEY 041609
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1209 PM EDT Sun Oct 4 2020

GMZ032>035-042>044-041715-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
1209 PM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Although the Advisory is cancelled, Small Craft Should continue 
to Exercise Caution.

$$

GMZ052>055-072>075-042100-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1209 PM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WHAT...Southeast winds near 20 knots will decrease to 15 to 20
  knots through the afternoon. Seas as high as 7 feet will subside
  slowly.

* WHERE...Straits of Florida.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

CLR
439 
WHUS72 KKEY 042028
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
428 PM EDT Sun Oct 4 2020

GMZ052>055-072>075-042130-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-201004T2100Z/
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
428 PM EDT Sun Oct 4 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Although the Advisory is cancelled, Small Craft Should continue to
Exercise Caution.

$$

CLR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 2:58 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 3, 2:58 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Key West FL
258 PM EDT Sat Oct 3 2020

.DISCUSSION...
A deep, southeasterly flow has set up across the Florida Keys and
adjacent coastal waters, between Tropical Storm Gamma over the
Yucatan Peninsula and a narrow, but deep ridge extending from the
Bahamas northeastward over the western North Atlantic. Muggy
maritime tropical air persists at the surface in the Keys where
air temperatures currently are in the mid 80s despite considerable
cloudiness. Dewpoint temperatures are in the mid to upper 70s,
with gentle east to southeast breezes. A moist and confluent low-
level flow is support ready development of showers and some
thunderstorms across the service area this afternoon. Meanwhile, a
much shallower moist layer lies immediately upstream over the
Bahamas and central/eastern Cuba, with very dry air above about
3500 feet elevation. Geostationary satellite visible channel image
animations show skimpy cumulus clouds and streets with little or
no deep convection upstream over the central/southern Bahamas and
eastern Cuba. Farther upstream over the central Caribbean Sea,
satellite data show a discrete, transient, and increasingly
symmetric cloud mass associated with persistent flareups of
showers and thunderstorms. Our colleagues at the Hurricane
Specialist Unit of the National Hurricane Center have indicated
that this system has a 60 percent chance of organizing into a
tropical cyclone during the next five days. This incipient
tropical disturbance has been designated "Invest AL92".

For tonight, above-average sky cover and rain chances will persist
until late, when the drier air over the Bahamas should begin
arriving from east to west. We have indicated much lower rain
chances for Sunday and Monday as mean ridging and dry air aloft
exert strong influence on local sensible weather. During this
time, Invest AL92 likely will migrate west-northwestward,
possibly organizing into a tropical cyclone over the northwestern
Caribbean Sea by around Tuesday. Regardless of the exact location
and structure of this disturbance, an associated plume of rich
tropical moisture likely will lead to above-average sky cover and
rain chances in the Florida Keys during the Tuesday-Wednesday
time frame.
&&

.MARINE...
A Small Craft Advisory likely will be issued for the Straits of
Florida later this afternoon. Small craft should exercise caution
in Florida Bay, Hawk Channel, and the extreme southeastern Gulf of
Mexico, as east to southeast breezes freshen over Keys coastal
waters this evening.
&&

.AVIATION...
Temporary MVFR conditions, and possibly brief IFR visibilities as
well, are in the terminal forecasts the remainder of the afternoon
and evening hours for Florida Keys terminals as scattered showers
and thunderstorms move northwest to north out of the Straits of
Florida and across the island chain. A gradual decrease in shower
and thunderstorm coverage is expected from east to west on Sunday,
with the prevailing VFR less likely to be interrupted then. Surface
winds initially out of the east to southeast at 5 to 10 knots will
increase this evening with occasional gusts over 15 knots, and gusts
near 25 knots with showers and thunderstorms.
&&

.CLIMATE...
On this date in 2000, the daily record rainfall of 3.52 inches was
recorded at Key West. On the same day in 2000, Marathon recorded its
daily record rainfall of 3.10 inches.
&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  81  89  82  90 / 70 30 30 30
Marathon  82  91  83  91 / 60 20 30 30
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...None.
&&

Public/Marine/Fire...Kasper
Aviation/Nowcasts....JR
Data Acquisition.....DR/SDR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Oct 3, 4:01 AM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
401 AM EDT Sat Oct 3 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-040815-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
401 AM EDT Sat Oct 3 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Showers and thunderstorms are expected today and tonight. The
primary thunderstorm hazard will be heavy rain, particularly this
morning. Thunderstorms will also produce cloud to surface
lightning strikes and locally gusty winds. Rainfall amounts of
one to two inches with locally higher amounts are possible.

East to southeast winds will freshen through the Straits tonight.
A Small Craft Advisory may be required.

Minor saltwater flooding will continue through today, mainly over
the Upper and Middle Keys.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Heavy rainfall is possible at times from Tuesday through Thursday,
posing the risk of flooding. If heavy rain occurs near the time of
high tide, it would enhance the flood risk in places like Key
West.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Oct 3, 11:09 AM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1109 AM EDT SAT OCT 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     MARINE TSTM WIND 11 ESE CARD SOUND BRIDG 25.23N 80.21W
10/03/2020  M41 MPH          GMZ052             FL   MESONET

            A SOUTHEAST WIND GUST OF 35 KTS, OR 41 MPH, WAS RECORDED
            BY THE WEATHERFLOW MESONET SITE AT CARYSFORT REEF LIGHT
            AT 1036 AM EDT, IN ASSOCIATION WITH A PASSING
            THUNDERSTORM.

&&

ROSS

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 1:02 AM EDTCoastal Flood StatementKEYMonroe4 days
Oct 3, 12:23 PM EDTAreal Flood AdvisoryKEYMonroe2 hr
Oct 3, 2:33 PM EDTSpecial Marine WarningKEY42 min
Oct 3, 6:27 PM EDTSpecial Marine WarningKEY33 min
Oct 3, 6:53 PM EDTSpecial Marine WarningKEY37 min

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.